Health and Beauty

Day 10

I’ve been taking medication to get rid of my bv and have the worst headaches in the world. As someone that rarely gets headaches unless I’m hungover but those are hangovers and not headaches. My brain feels like it’s lightly tapping against my skull over and over again. My vision is slightly skewed and dizzy. That said it’s only a side effect and will be over in 5 days when my pills are done. Looking at this screen is nauseating so I’m going to stop and listen to a movie.

Update: 

It’s now 10 and I have to take another pill. I have to take a pill that will get rid of my bv but I’m miserable, I can barley move. 

❤ Paige 

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s